# SDR AU000760

- Difficulty date: August 28, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 300608
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN WHEEL INNER HALF CRACKED IN THE TIRE BEAD SEAT AREA RESULTING IN A SECTION BREAKING AWAY AND CAUSING THE TIRE TO DEFLATE.
